T Nation

Can't Get My Anti E Right


#1

Hey guys. So I’ve been on this board a really long time and never really post anymore. But here is my situation. I’ve been on gear for basically the last six years. Blast and cruise essentially. All blood monitored by a physician every 4/6 months. Here is my issue - I am a massive aromatizer. I am pretty damn lean - around 8% - and even on lower doses of test (i.e. 300 mg) my estrogen goes bananas. The real issue is this - even low dose arimidex (around .25 mg every 5 days) crashes my estrogen. Like under 10 and gives me unreal migraines. My e2 has been as high as 90 on a ultra sensitive labcorp screening and two doses of arimidex crashes me out. Does anyone out there have the migraine issues with arimidex ? It’s bonkers. Totally messes with my field of vision as well. Thanks in advance. This is my current level of leanness


#2

Bro have you tried aromasin?


#3

Yea man. It wipes me out as well. I can’t explain it. When I take even a small dose I feel massively lethargic and get headaches. Maybe I should try 6mg aromasin dose instead


#4

Are you using ugl ai?
I ask because it could be incorrectly dosed especially if it’s liquid.

I prefer pharm for A.I.


#5

My arimidex is from the pharmacy. That’s what crushes me. I mean full on migraine can’t function for two days


#6

Dissolve 1mg/ml in vodka and try one drop EOD and wait a week. You can try more, but understand that the half-life means that you cannot be making short term changes.


#7

Had you ever heard of someone getting migraines from too much adex


#8

I think I have the exact same problem physioLojik in terms of aromatizing heavily AND being very sensitive to AI’s. So, I too struggle with this. It’s almost like I have to hold out as long as I can with the E-related symptoms and then finally take an AI when it’s unavoidable. Then my joints definitely begin to hurt. No headaches though, but definitely joint pain. Comes on quick too.

To everyone: Should we be using a SERM on cycle instead?


#9

From my experience, my first cycle of just test .5 adex EOD seemed to work fine,. I then added 20mg nolva and seemed to start having issues with e control.
Flash forward to now and my flare up still hasn’t subsided, but is under control as far as I can tell. I’m blasting 600 test e and 640 EQ weekly 3 shots, 60mg ralox, 20mg nolva, 12.5 aromasin.

Flare up hasn’t gotten worse nor really better, but I’m not taking on water weight as long as I stay on my diet :ok_hand:. Training is great, I’m improving in areas that I need to. And body comp is coming along nicely. So my next lottery win will be paying for surgery lol. Also strength coming on nicely since my injury.


#10

Holy sh*t someone else with migraines from Adex. I feel like I’ve been losing my mind this whole time. Yes, I get migraines and they never happened in my life until I started TRT and had to constantly adjust my e2. I’m not quite as sensitive as you are, but I totally get where you’re coming from. My TRT dose of 200/w tripled my e2 from baseline so doc adjusted my Adex…and then crashed e2. It took a ton of trial and error before we got it dialed in. The biggest issue—and I bet you know what I mean here—is that pharma Adex pills are tiny. Cutting them in half is a real struggle and they never come out exact. So what I do is crush up a 1mg pill, divide it in quarters with a razor—like a damn junkie over here—and add a quarter to a smoothie or a protein shake. That seems to have helped me manage my dosage well enough the last three weeks that I haven’t had a migraine since.


#11

I have a guy who can’t take his ai on an empty stomach or it will crash his e2. But with the same dosage and food he’s good to go. It’s weird


#12

Hey man,

Found your profile and spent a long time reading through your post history. I think your best bet is to try aromasin or letro. You could suspend it so you can dose it lower and avoid those crashes potentially.

I have some questions for you. I’ve struggled a ton dialing in my AI and estrogen myself. After reading your posts from the past, it seems like you’re very against using any AI and have made lots of posts about the importance of T/E ratios, so I’m confused why all of a sudden you’re looking for advice yourself about taking Adex when you advocate for tamoxifen use.

On the same note, how do you manage excess water retention on higher doses of test not using any AI? I would think that tamoxifen can’t combat this.
Also, how do you combat prolactin sides while running tren when you have so much excess estrogen in your system. I feel like that’s just asking for progesterone induced gyno, but then again I’m not sure so that’s why I ask.


#13

Who are you talking to


#14

Physio


#15

Na bro I was referring to arimidex as a whole. I don’t like using it personally and I don’t use it for any of my patients. I prefer aromasin if an AI is even necessary.


#16

Ok that’s more in line with what I thought from reading your post.

I’ve had more issues with e2 than anything and would really appreciate your insight. Did two blood tests a week apart while running 750 test, 600 eq, and rallxofdne. First test I had been using 1mg of arimidex MWF and upped it to .75mg ed before getting bloods again. Test was around 3500, and my e2 was 125 on the first reading and 95 on the second.

I’m definitely experiencing sides- insomnia, low libido, ED, etc (some of these could be from the Adex itself). I’m wondering what the best course of action is. Would you say to drop the Adex altogether? If I do that and just use tamoxifen,how do I combat excess water retention and Dick issues?

I’m just trying to figure out the best course of action so I can feel optimal. Any advice would be much appreciated.


#17

The headaches are not from the AI necessarily but from lowering your e2. I got them too off aromasin and arimidex when I was crashing myself.

Feels like pressure, dryness. It sucks.


#18

Your estro should be around 22.

So if it’s 95, why would you stop taking the adex? You need to keep taking it.

The sides you speak of are from high estro, not the adex.


#19

So, what about when running higher test doses? How do you combat water retention, sexual dysfunction, etc while just using tamoxifen?


#20

I don’t have any issues with any of those things running test up to 800 mg test on tamoxifen only.